Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Trigonometric series with positive partial sums


Author: Y. Katznelson
Journal: Bull. Amer. Math. Soc. 71 (1965), 718-719
MathSciNet review: 0203332
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Mary Weiss, On a problem of Littlewood, J. London Math. Soc. 34 (1959), 217–221. MR 0108680
  • 2. A. Zygmund, Trigonometric series. 2nd ed. Vols. I, II, Cambridge University Press, New York, 1959. MR 0107776


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11356-8